# SDR HALA20240318067

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 48,011 hours, 7,584 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: UNKNOWN
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - GREEN SYS HYD RTN D.P.I. FOUND LEAKING. REPLACED D.P.I INDICATOR NO FURTHER LEAKS PER 330 AMM 29-11-44.
